# SDR FDEA201107283007

- Difficulty date: July 28, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 6,049 hours, 3,145 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 491B1313032006
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 ENG INBD THRUST REVERSER LOWER HARD MOUNTED PANEL ON L/E HAS PANEL LAND FOR T/R.  LATCH PANEL CHAFED ON AFT END.  R & R PART IAW SRM 51-40-21.
